| || |
HELP! - Looking for Robert_325
HELP! - Looking for Robert_325
I'm hoping that Robert_325 is looking at this and may be able to help me. I've been on 1mg of suboxone for three weeks for a 10 year opiate addiction and would like to get off them completely. I've tried skipping a day, but I get some pretty bad withdrawal symptoms. UGH! I really believe the Holy Spirit guided me to this site. There are so many people who are unbelievably supportive. I'm new to posting, so I'm not quite sure how this works. If Robert_325 can help, I'd be very grateful. Thank you!
im far from the person to listen to but I do know for sure 1mg jump is pretty high you need to break it down to .5 now for 4 days, then .25 4 days then start skiping days, but im not 100% sure on that wait for the pro Robert on this one, he will be on trust me he looks out for everyone....hang in there nice job getting down to 1mg
Goodbye and go with God (Thank you Marian)
Thanks so much for your reply. I never thought getting off opiates and now suboxone would be so difficult...not just physically, but mentally as well. I'm by no means an athelete, but jogging has really helped. Hopefully I'll be able to get off the suboxone and get healthy again.
yeah def wait for robert. I was on subs a year and a half ago, and i just quit cold turkey from like 16mg a day! why i was so stupid i dont know. I was very uneducated about subs. I was prescribed it for my cravingd, i wasnt even in any withdrawal. Needless to say the withdrawls were horrific and LONG and it didnt have to be. It should be much easier for u if you wait and follow roberts advice.
Fri nite: 8:30pmcst
Frances- Hi hun.. you are doing awesome being on 1mg is great and you have come to the best place ever.. here is the link to Robert's taper plan that he wrote.. it is awesome, easy to follow and you will be home free in no time.. I will get you going and Robert will come along soon.. what mg pills do you have?
since you have been on 1mg for 3wks, Sat morning cut 25% of the 1mg you are taking and that will be 1mg x 25% = .75mg.. take this 1 time in the morning.. I usually took mine about 10am. stay on this dose for 4 days and if you are stable then taper 25% of the .75mg and go 4 days and so on.. follow Robert's taper plan above to the letter and you will be fine and clean in no time.. do not worry about the skipping days and so on till you get down to about .25mg.. I think you will be ok with starting but read Robert's taper thoroughly and start tapering in the morning.. I will check back tomorrow morning before I head to work and when I get home.. Robert will be around soon.. at least this will get you started.. he is a miracle worker..
hugs and post to us how you are doing..
Last edited by tigerlily05; 01-21-2011 at 09:52 PM.
Originally Posted by Frances25
Three weeks isn't long enough on subs after ten years of using. Check out the following link. This is how I suggest using subs. Talk with me after you read the link and let me know more info about yourself please. God bless.
I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.
Thanks so much for your reply. Your encouragement means a lot!
Well, the suboxone makes me feel really sick - nauseous and headachy. What's wierd is that these symptoms don't kick in until about 5 hours after I take the pill. I started taking 4 mg (2mg tablets), one tablet in the morning and one in the afternoon. Taking 1mg once a day seems to keep nauseousness and headache to a minimum.
I agree that three weeks after 10 years of using isn't long, but I can't stand the way these pills make me feel. I started using Hydrocodone, anywhere from 50mgs to 80mgs a day. For several years, I could take 10-20 mgs a day and be fine. Then I needed more to get the same effect. I probably would have continued to take more than the 80mgs, but the hydrocodone also made me feel sick if I took too much. I started taking them after a knee surgery and then couldn't get off...or didn't want to. I used them to deal with my life. At times they were the only thing I would look forward to. I really liked how they made me feel...I know, sick.
However, it got so the hydrocodone didn't work so well and I couldn't increase more than I was taking because they made me sick. I finally realized this isn't good and I can't use drugs to deal with my life. I've kept this secret from everyone, my husband, friends...everyone. It's been my terrible secret.
So, hopefully I'll be able to get off the soboxone and not take anything. Thanks so much for your help. My doctor told me to just stop taking the suboxone no matter how I felt. He said I'd go through withdrawal...what's the difference between the suboxone withdrawal and hydro withdrawal. UGH! I hope there's a way to do this where I'm not so sick.
I know I got myself in this and I probably deserve to feel the withdrawal symptoms. But I'm a chicken and hate feeling so sick. Thanks for your help!!! I really feel the Holy Spirit lead me to this site and to your help. Thank you!!
Sat evening: 8:25pm
Frances- Hi, glad to see you post and doing ok.. Robert has answered you so you are in good hands now.. just follow his taper and Him exactly how he tells you and you will have little or no pain at all.. just follow his words, he is the best.. BUT whatever you do, don't stop taking the subs cold turkey.. stay with Robert and he will have you clean and feeling great in no time..
keep posting and let everyone know how you are doing.. holler if you need to talk.. I will go now..